# SDR LR7A08092

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3700326539
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, FOUND UNDERDECK BULKHEAD WEB CRACKED AT FS 180, WL178, RBL12 AND FS180, WL176, LBL24.  REPAIRED IAW SB 382-53-51 R1                  NR 2004.
